Skip to main content

On various quantitative approaches for pricing American options

Journal Article


Abstract


Publication Date


  • 2011

Citation


  • Zhu, S. (2011). On various quantitative approaches for pricing American options. New Mathematics and Natural Computation, 7 (2), 313-332.

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1938

Number Of Pages


  • 19

Start Page


  • 313

End Page


  • 332

Volume


  • 7

Issue


  • 2

Abstract


Publication Date


  • 2011

Citation


  • Zhu, S. (2011). On various quantitative approaches for pricing American options. New Mathematics and Natural Computation, 7 (2), 313-332.

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1938

Number Of Pages


  • 19

Start Page


  • 313

End Page


  • 332

Volume


  • 7

Issue


  • 2